# SDR REXA2013091201818

- Difficulty date: September 12, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL OTBD BODY TO WING MOUNT CHAFED.  BLENDED CHAFE ON LT BODY TO WING MOUNT AND IS IN LIMITS IAW EO R57152.
